Translator Disclaimer
2019 Linearized stability for degenerate and singular semilinear and quasilinear parabolic problems: the linearized singular equation
Jesús Ildefonso Díaz, Jesús Hernández
Topol. Methods Nonlinear Anal. 54(2B): 937-966 (2019). DOI: 10.12775/TMNA.2019.091

Abstract

We study some linear eigenvalue problems for the Laplacian operator with singular absorption or/and source coefficients arising in the linearization around positive solutions to some quasilinear degenerate parabolic equations and singular semilinear parabolic problems as well. We show that the linearization process applies even if the coefficients behave singularly with the distance to the boundary to the exponent two. This improves previous references in the literature. Applications to the above mentioned nonlinear problems are also presented.

Citation

Download Citation

Jesús Ildefonso Díaz. Jesús Hernández. "Linearized stability for degenerate and singular semilinear and quasilinear parabolic problems: the linearized singular equation." Topol. Methods Nonlinear Anal. 54 (2B) 937 - 966, 2019. https://doi.org/10.12775/TMNA.2019.091

Information

Published: 2019
First available in Project Euclid: 15 November 2019

MathSciNet: MR4077471
Digital Object Identifier: 10.12775/TMNA.2019.091

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 2B • 2019
Back to Top